# SDR AALA982199

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 1050 UPPER FLANGE BENT AND WEB IS DEFORMED AT STRINGER 24-25L.  CUT OUT DAMAGE SECTION AND INSTALLED DOUBLER PER SRM 53-10-4 PG 3-5.  (M)
